TITLE

On 3D DDFV Discretization of Gradient and Divergence Operators: Discrete Functional Analysis Tools and Applications to Degenerate Parabolic Problems

AUTHOR(S)
Andreianov, Boris; Bendahmane, Mostafa; Hubert, Florence
PUB. DATE
October 2013
SOURCE
Computational Methods in Applied Mathematics;2013, Vol. 13 Issue 4, p369
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
100857996

 

Related Articles

  • On 3D DDFV discretization of gradient and divergence operators. I. Meshing, operators and discrete duality. ANDREIANOV, BORIS; BENDAHMANE, MOSTAFA; HUBERT, FLORENCE; KRELL, STELLA // IMA Journal of Numerical Analysis;Oct2012, Vol. 32 Issue 4, p1574 

    This work is intended to provide a convenient tool for the mathematical analysis of a particular kind of fi-nite volume approximation which can be used, for instance, in the context of nonlinear and/or anisotropic diffusion operators in three dimensions (3D). Following the so-called DDFV...

  • UNCONDITIONAL STABLE DIFFERENCE METHODS WITH INTRINSIC PARALLELISM FOR SEMILINEAR PARABOLIC SYSTEMS OF DIVERGENCE TYPE. Zhou Yulin; Shen Longjun; Yuan Guangwei // Chinese Annals of Mathematics;Apr2004, Vol. 25 Issue 2, p213 

    The general finite difference schemes with intrinsic parallelism for the boundary value problem of the semilinear parabolic system of divergence type with bounded measurable coefficients is studied. By the approach of the discrete functional analysis, the existence and uniqueness of the discrete...

  • CONVERGENCE ANALYSIS ON QUADRILATERAL GRIDS OF A DDFV METHOD FOR SUBSURFACE FLOW PROBLEMS IN ANISOTROPIC HETEROGENEOUS POROUS MEDIA WITH FULL NEUMANN BOUNDARY CONDITIONS. JEUTSA, A. KINFACK; NJIFENJOU, A.; NGANHOU, J. // African Diaspora Journal of Mathematics;2016, Vol. 19 Issue 2, p1 

    Our purpose in this paper is to present a theoretical analysis of the Discrete Duality Finite Volume method (DDFV method) for 2D-flow problems in anisotropic heterogeneous porous media with full Neumann boundary conditions. We start with the derivation of the discrete problem, and then we give a...

  • Analysis on general meshes of a discrete duality finite volume method for subsurface flow problems. Njifenjou, A.; Donfack, H.; Moukouop-Nguena, I. // Computational Geosciences;Apr2013, Vol. 17 Issue 2, p391 

    This work presents and analyzes, on unstructured grids, a discrete duality finite volume method (DDFV method for short) for 2D-flow problems in nonhomogeneous anisotropic porous media. The derivation of a symmetric discrete problem is established. The existence and uniqueness of a solution to...

  • Nonoverlapping Schwarz algorithm for solving two-dimensional m-DDFV schemes. BOYER, FRANCK; HUBERT, FLORENCE; KRELL, STELLA // IMA Journal of Numerical Analysis;Oct2010, Vol. 30 Issue 4, p1062 

    We propose a nonoverlapping Schwarz algorithm for solving ‘discrete duality finite-volume’ (DDFV) schemes on general meshes. In order to handle this problem the first step is to propose and study a convenient DDFV scheme for anisotropic elliptic problems with mixed Dirichlet/Fourier...

  • The mortar spectral element method in domains of operators. Part I: The divergence operator and Darcy's equations. AzaÏez, M.; Belgacem, F. Ben; Bernardi, C. // IMA Journal of Numerical Analysis;Jan2006, Vol. 26 Issue 1, p131 

    The mortar spectral element method is a domain decomposition technique that allows for discretizing second- or fourth-order elliptic equations when set in standard Sobolev spaces. The aim of this paper is to extend this method to some problems formulated in spaces of square-integrable functions...

  • Parabolic lemmas on compensated compactness and their applications. Zhikov, V.; Pastukhova, S. // Doklady Mathematics;Apr2010, Vol. 81 Issue 2, p227 

    The article presents a study on the applications of compensated compactness parabolic lemmas. It mentions the elements of functions involved in the parabolic lemmas which include the bounded domain, Hölder conjugate and the gradient and divergence. It emphasizes the initial-boundary value...

  • Relative stabilization of solutions of a degenerating parabolic equation with nonlinear lower-order terms. Khramtsov, O. // Differential Equations;Nov2004, Vol. 40 Issue 11, p1638 

    Explores the use of a nonlinear feedback control to solve the stabilization problem for solutions with initial functions in some class to be constructed. Parabolic equations with gradient nonlinearities; Analysis of the Cauchy problem and the boundary value problem; Application of the...

  • Adjoint concepts for the optimal control of Burgers equation. Noack, Antje; Walther, Andrea // Computational Optimization & Applications;Jan2007, Vol. 36 Issue 1, p109 

    Adjoint techniques are a common tool in the numerical treatment of optimal control problems. They are used for efficient evaluations of the gradient of the objective in gradient-based optimization algorithms. Different adjoint techniques for the optimal control of Burgers equation with Neumann...

  • W stability of the Fortin operator for the MAC scheme. Gallouët, T.; Herbin, R.; Latché, J.-C. // Calcolo;Mar2012, Vol. 49 Issue 1, p63 

    We prove in this paper the continuity of the natural projection operator from $W^{1,q}_{0}(\varOmega )^{d}$, q∈[1,+∞), d=2 or d=3, to the MAC discrete space of piecewise constant functions over the dual cells, endowed with the finite volume $W_{0}^{1,q}$-discrete norm. Since this...

Share

Other Topics